MathSciNet Relay Station
MathSciNet bibliographic data
MR2967832 39A30
Zhang, Yu Exponential stability of impulsive discrete systems with time delays. Appl. Math. Lett. 25 (2012), no. 12, 2290–2297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement